MAUDE Adverse Event Report: ANGIODYNAMICS, INC. VENACURE EVLT; VENACURE 400 MICRON FIBER PROCEDURE KIT

ANGIODYNAMICS, INC. VENACURE EVLT; VENACURE 400 MICRON FIBER PROCEDURE KIT
Model Number EVLT/PVAK
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A territory manager reported an end user experienced an issue when using two pvak -- 400 micron fiber procedure kits.The first fiber was noted as bent when it was removed from the packaging.A second fiber was opened for the procedure, however, it broke when inserting it.The fiber had not been fired yet.The patient did not experience any adverse effects, harm, or require medical intervention because of this incident.
 
Additional Manufacturer Narrative
The reported device has been returned to the manufacturer and an investigation into the root cause for event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).

Brand Name
VENACURE EVLT
Common Device Name
VENACURE 400 MICRON FIBER PROCEDURE KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key25096720
Report Number1319211-2026-00158
Device Sequence Number15950137
Product Code GEX
UDI-Device IdentifierH787EVLTPVAK0
UDI-PublicH787EVLTPVAK0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K041957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVLT/PVAK
Device Lot Number5855851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/16/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown